Posted by: blossom | 2011-05-06

severe allergies

7 May 2011

Good Day

I am hoping you can help. I do not have Medical Aid and work as a freelancer.
I have a very complex problem.

I am 54 years old and for the last 4 years I have experienced rashes and eczema on my chest and hands. At the same time I was diagnosed with arthritis - mainly in my right hand (incl the palm and fingers). Note - I had a hysterectomy at the age of 40, and went onto HRT for a few years. I still have an ovary. A doctor prescribed anti-inflams for the joints, short term cortisone pills for the rash and a mild cortisone cream for the rash.

Subsequently, I started periodically breaking out in a severe rash that extends to my arms, midriff and thighs. This seems cyclical as it appears every 2-3 months and varies in severity. I have cut out wheat, dairy, nuts and other triggers. I have also followed a natural /holistic healthstyle and supplement with Vitamin C amongst other vitamins to boost my immune system. It does not coincide with any stress I experience.

My last outbreak (just 10 days ago) has been the most severe. I have had 3 lots of cortisone tablets, anti-histimanes, cortisone creams etc, and yet it has not cleared up. I have tried to illiminate things like body lotions, soap etc etc. to no avail.

Any help would be appreciated.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health


You could try and use high dose of omega oils in a fish source. make sure the EPA / DHA strength is about 350 : 250. use 4 daily - if you are not on any blood thinning meds. Wings herbal medicine (practitioner products only) makes a product called Dermatrue that can possibly assist you. consider using an alkaliner as well like barleygreen.

Kind regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.